Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 233
HTML articles powered by AMS MathViewer

Horocycle flows on certain surfaces without conjugate points
Patrick Eberlein PDF
Trans. Amer. Math. Soc. 233 (1977), 1-36
On analytically invariant subspaces and spectra
Domingo A. Herrero PDF
Trans. Amer. Math. Soc. 233 (1977), 37-44
On the spectra of the restrictions of an operator
Domingo A. Herrero PDF
Trans. Amer. Math. Soc. 233 (1977), 45-58
The Mackey Borel structure on the spectrum of an approximately finite-dimensional separable $C^*$-algebra
George A. Elliott PDF
Trans. Amer. Math. Soc. 233 (1977), 59-68
Topological irreducibility of nonunitary representations of group extensions
Floyd L. Williams PDF
Trans. Amer. Math. Soc. 233 (1977), 69-84
Embedding of closed categories into monoidal closed categories
Miguel L. Laplaza PDF
Trans. Amer. Math. Soc. 233 (1977), 85-91
Plugging flows
Peter B. Percell and F. Wesley Wilson PDF
Trans. Amer. Math. Soc. 233 (1977), 93-103
Quasi-multipliers
Kelly McKennon PDF
Trans. Amer. Math. Soc. 233 (1977), 105-123
Almost split sequences for group algebras of finite representation type
Idun Reiten PDF
Trans. Amer. Math. Soc. 233 (1977), 125-136
Knotting a $k$-connected closed $\textrm {PL}$ $m$-manifold in $E^{2m-k}$
Jože Vrabec PDF
Trans. Amer. Math. Soc. 233 (1977), 137-165
Packing and covering constants for certain families of trees. II
A. Meir and J. W. Moon PDF
Trans. Amer. Math. Soc. 233 (1977), 167-178
Weak $L_{1}$ characterizations of Poisson integrals, Green potentials and $H^{p}$ spaces
Peter Sjögren PDF
Trans. Amer. Math. Soc. 233 (1977), 179-196
A superposition theorem for unbounded continuous functions
Raouf Doss PDF
Trans. Amer. Math. Soc. 233 (1977), 197-203
The closed leaf index of foliated manifolds
Lawrence Conlon and Sue Goodman PDF
Trans. Amer. Math. Soc. 233 (1977), 205-221
The diameter of orbits of compact groups of isometries; Newman’s theorem for noncompact manifolds
David Hoffman PDF
Trans. Amer. Math. Soc. 233 (1977), 223-233
Some properties of families of convex cones
Meir Katchalski PDF
Trans. Amer. Math. Soc. 233 (1977), 235-240
On the asymptotic distribution of closed geodesics on compact Riemann surfaces
Burton Randol PDF
Trans. Amer. Math. Soc. 233 (1977), 241-247
Disintegration of measures on compact transformation groups
Russell A. Johnson PDF
Trans. Amer. Math. Soc. 233 (1977), 249-264
On characterizing the standard quantum logics
W. John Wilbur PDF
Trans. Amer. Math. Soc. 233 (1977), 265-282
Restrictions of convex subsets of $C(X)$
Per Hag PDF
Trans. Amer. Math. Soc. 233 (1977), 283-294
Ideals of coadjoint orbits of nilpotent Lie algebras
Colin Godfrey PDF
Trans. Amer. Math. Soc. 233 (1977), 295-307
On curves on formal groups
Robert A. Morris and Bodo Pareigis PDF
Trans. Amer. Math. Soc. 233 (1977), 309-319
The $p$-adic log gamma function and $p$-adic Euler constants
Jack Diamond PDF
Trans. Amer. Math. Soc. 233 (1977), 321-337
Matrix representation of simple halfrings
H. E. Stone PDF
Trans. Amer. Math. Soc. 233 (1977), 339-353
Deformations of Lie subgroups
Don Coppersmith PDF
Trans. Amer. Math. Soc. 233 (1977), 355-366
Addendum to: “Knots with infinitely many spanning surfaces” (Trans. Amer. Math. Soc. 229 (1977), 329–349)
Julian R. Eisner PDF
Trans. Amer. Math. Soc. 233 (1977), 367-369